# SDR CA960110511

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000003
- Condition: Inoperative
- Location: Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLIGHT CONTROL MESSAGE, FLAP SYSTEM 2 FAULT ON APPROACH, FLAP LOCKED, WING TIP BRAKE ON. R.M.A. 27-50-123 CARRIED OUT. MAINTENANCE INSTALLED NEW FLAP ACTUATOR AT #1 POSITION.
